MathSciNet Relay Station
MathSciNet bibliographic data
MR184984 (32 #2455) 18.10
Eilenberg, Samuel; Moore, John C. Adjoint functors and triples. Illinois J. Math. 9 1965 381–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement